MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP TM 3.7MM MTX FULL,11.5MM; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP TM 3.7MM MTX FULL,11.5MM; DENTAL IMPLANT
Catalog Number TMTB11
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that, during the attempted placement of the implant at tooth site #18, the mount could not disengage from the implant.The implant torqued to 35ncm.A different implant had to be used to replace the implant.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation code was added: 10, 4109, 3331 and 4111.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 4315.H10: narrative/data was updated.Zimvie received the reported device for evaluation.Visual evaluation of the as returned devices identified the implant and bundle mount with signs of use, and apparent bone / tissue attached to the implant's external threads.The devices were observed already disengaged from each other.No apparent malfunction was identified with the implant or bundle mount.The mount screw was not returned for evaluation.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.The customer did not submit images for the reported event.A definitive root cause could not be determined since the device malfunction did not occur, and the reported event has been unconfirmed following visual, and physical evaluation.Therefore, based on the available information, a device malfunction did not occur.The reported event was unconfirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
IMP TM 3.7MM MTX FULL,11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24210779
Report Number0001038806-2026-00481
Device Sequence Number9635281
Product Code DZE
UDI-Device Identifier00889024019003
UDI-Public(01)00889024019003(17)281115(10)1275272
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTMTB11
Device Lot Number1275272
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale
Patient EthnicityNon Hispanic